Free Access
Issue
ESAIM: COCV
Volume 18, Number 4, October-December 2012
Page(s) 954 - 968
DOI https://doi.org/10.1051/cocv/2011203
Published online 16 January 2012
  1. O. Alvarez and M. Bardi, Singular perturbations of nonlinear degenerate parabolic PDEs : a general convergence result. Arch. Rational Mech. Anal. 170 (2003) 17–61. [CrossRef] [MathSciNet]
  2. O. Alvarez and M. Bardi, Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equation. Mem. Amer. Math. Soc. 204 (2010).
  3. M. Arisawa and P.L. Lions, On ergodic stochastic control. Comm. Partial Differential Equations 23 (1998) 2187–2217. [MathSciNet]
  4. V.I. Arnold and A. Avez, Problèmes ergodiques de la mècanique classique. Gauthiers-Villars, Paris (1967).
  5. G. Barles and F. Da Lio, On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 22 (2005) 521–541. [CrossRef]
  6. G. Barles, F. Da Lio, P.L. Lions and P.E. Souganidis, Ergodic problems and periodic homogenization for fully nonlinear equations in half-space type domains with Neumann boundary conditions. Indiana Univ. Math. J. 57 (2008) 2355–2375. [CrossRef] [MathSciNet]
  7. G. Barles and E.R. Jakobsen, Error bounds for monotone approximation schemes for parabolic Hamilton-Jacobi-Bellman equations. Math. Comp. 76 (2007) 1861–1893. [CrossRef] [MathSciNet]
  8. G. Barles, O. Ley and H. Mitake, Short time uniqueness results for solutions of nonlocal and non-monotone geometric equations. arXiv:1005.5597.
  9. G. Barles and P.E. Souganidis, Space-time periodic solutions and long-time behavior of solutions to quasi-linear parabolic equations. SIAM J. Math. Anal. 32 (2001) 1311–1326. [CrossRef] [MathSciNet]
  10. A. Bensoussan, Perturbation Methods in Optimal Control. Wiley/Gauthiers-Villars, Chichester (1988).
  11. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for periodic Structures. North-Holland, Amsterdam (1978).
  12. I.H. Biswas, E.R. Jakobsen and K.H. Karlsen, Viscosity solutions for a system of integro-PDEs and connections to optimal switching and control of jump-diffusion processes. Appl. Math. Optim. 62 (2010) 47–80. [CrossRef] [MathSciNet]
  13. M. Bourgoing, C1, β regularity of viscosity solutions via a continuous-dependence result. Adv. Differential Equations 9 (2004) 447–480. [MathSciNet]
  14. L. Caffarelli, P. Souganidis and L. Wang, Homogenization of fully nonlinear, uniformly elliptic and parabolic partial differential equations in stationary ergodic media. Comm. Pure Appl. Math. 58 (2005) 319–361. [CrossRef] [MathSciNet]
  15. B. Cockburn, G. Gripenberg and S.-O. Londen, Continuous dependence on the nonlinearity of viscosity solutions of parabolic equations. J. Differential Equations 170 (2001) 180–187. [CrossRef] [MathSciNet]
  16. I.P. Cornfeld, S.V. Fomin and Y.G. Sinai, Ergodic theory. Springer-Verlag, Berlin (1982).
  17. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1–67. [CrossRef] [MathSciNet]
  18. M.G. Crandall, M. Kocan and A. Świech, Lp-theory for fully nonlinear uniformly parabolic equations. Comm. Partial Differential Equations 25 (2000) 1997–2053. [CrossRef] [MathSciNet]
  19. H. Dong and N.V. Krylov, The rate of convergence of finite-difference approximations for parabolic Bellman equations with Lipschitz coefficients in cylindrical domains. Appl. Math. Optim. 56 (2007) 37–66. [CrossRef] [MathSciNet]
  20. A. Dontchev and T. Zolezzi, Well-posed Optimization Problems, Lecture Notes in Math. 1543. Berlin (1993).
  21. L. Evans, Periodic homogenisation of certain fully nonlinear partial differential equations. Proc. Roy. Soc. Edinb. Sect. A 120 (1992) 245–265. [CrossRef]
  22. W.H. Fleming and P.E. Souganidis, On the existence of value functions of two-players zero-sum stochastic differential games. Indiana Univ. Math. J. 38 (1989) 293–314. [CrossRef] [MathSciNet]
  23. G. Gripenberg, Estimates for viscosity solutions of parabolic equations with Dirichlet boundary conditions. Proc. Am. Math. Soc. 130 (2002) 3651–3660. [CrossRef]
  24. H. Ishii, On uniqueness and existence of viscosity solutions of fully nonlinear second-order elliptic PDE’s. Comm. Pure Appl. Math. 42 (1989) 15–45. [CrossRef] [MathSciNet]
  25. H. Ishii and P.L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Differential Equations 83 (1990) 26–78. [CrossRef] [MathSciNet]
  26. E.R. Jakobsen and C.A. Georgelin, Continuous dependence results for non-linear Neumann type boundary value problems. J. Differential Equations 245 (2008) 2368–2396. [CrossRef] [MathSciNet]
  27. E.R. Jakobsen and K.H. Karlsen, Continuous dependence estimates for viscosity solutions of fully nonlinear degenerate parabolic equations. J. Differential Equations 183 (2002) 497–525. [CrossRef] [MathSciNet]
  28. E.R. Jakobsen and K.H. Karlsen, Continuous dependence estimates for viscosity solutions of fully nonlinear degenerate elliptic equations. Electron. J. Differential Equations 39 (2002) 1–10.
  29. E.R. Jakobsen and K.H. Karlsen, Continuous dependence estimates for viscosity solutions of integro-PDEs. J. Differential Equations 212 (2005) 278–318. [CrossRef] [MathSciNet]
  30. V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals. Springer, Berlin (1994).
  31. P.V. Kokotović, H.K. Khalil and J. O’Reilly, Singular perturbation methods in control : analysis and design. Academic Press, London (1986).
  32. P.L. Lions and P. Souganidis, Homogenization of degenerate second-order PDE in periodic and almost periodic environments and applications. Ann. Inst. Henti Poincaré, Anal. Non Linéaire 22 (2005) 667–677. [CrossRef]
  33. B. Simon, Functional integration and quantum physics. Academic Press, New York (1979).
  34. P.E. Souganidis, Existence of viscosity solutions of Hamilton-Jacobi equations. J. Differential Equations 56 (1985) 345–390. [CrossRef] [MathSciNet]
  35. L. Wang, On the regularity theory of fully nonlinear parabolic equations : I. Comm. Pure Appl. Math. 45 (1992) 27–76. [CrossRef] [MathSciNet]
  36. L. Wang, On the regularity theory of fully nonlinear parabolic equations : II. Comm. Pure Appl. Math. 45 (1992) 141–178. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.